A Gardasil Girl – A Mother Speaks Out

The Daily Guggie Daly

January 1, 2011
by Jodie Speakman

” My daughter, Victoria, has been ill since February 2008. She had her first Gardasil vaccination November 2007. Her second vaccination was in the beginning of February 2008. Immediately after her second vaccination, Victoria experienced severe diarrhea, vomiting and was nauseous for about eight weeks. She had blood work done many times and doctors thought it was just a virus. On March 31, 2008, she had her first seizure.

My daughter has had several CT scans, MRI’s, MRA’s, EEG’s, blood work and was hospitalized at an epilepsy center in the video EEG monitoring unit for two separate weeks in May 2008 and September 2008. She attempted to undergo a spinal tap in September 2009, but doctors were unable to obtain any fluid. On November 11, 2009, she underwent a lumbar puncture with fluoroscopy. She was put on many different seizure medications, however, after normal EEG results, she was taken off all medications. Her SED rate was high and she did have protein in her urine, but doctors do not seem concerned. I was told that her red blood are small and that she may have Thalasemia, but this apparently is not concerning either.

My daughter has been seen by several neurologists, a psychiatrist, psychologist, several neuropsychologists, an immunologist, several infectious disease doctors, and also treated a at Wellness Center for a period of time. My daughter currently experiences the following symptoms: non-epileptic seizures, severe jerking movements of her whole body, especially her mouth and extremities, migraines, fainting, tremors, twitches, numbness, intermittent leg paralysis, hand/arm paralysis and facial paralysis, tingling, staring or blank episodes, eye pain, joint pain, neck pain, back pain, memory loss, confusion, brain fog, regression, mood swings and severe chronic fatigue. She continues to have bouts of nausea and diarrhea and stomach pain. She has not been in school since April 2008. My daughter cannot be left home alone. She cannot go to school, go out with her friends or work or has little “normalcy” in her life. She has very few good days and always says she doesn’t feel good. Victoria should have graduated high school in June 2009 and would have been enrolled in college.

I do not know which way to turn for help. We have seen so many doctors and I can’t seem to find anyone willing to help my daughter. There are so many other young girls who have the same exact symptoms as my daughter and the one thing that all of the girls seem to have in common is the Gardasil vaccination. Many doctors are all over the country are beginning to question the safety and also the effectiveness of the vaccine. Other “doctor” are willing to “try” treatment, most of which is “homeopathic” in nature and extremely costly. Once again, I must reiterate that there are so many other young girls experiencing negative symptoms.

Please forward this information.

Thank you for your time and attention.
Jodi Speakman
jodispeaks@aol.com

Read More…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.